ALGORITMA: Journal of Mathematics Education

Journal title : ALGORITMA: Journal of Mathematics Education

Initials : AJME

Frequency : 2 issues per year

DOI : 10.15408

E ISSN : 2654-9948

Editor in Chief : Dr. Kadir, M.Pd

Publisher : Faculty of Educational Sciences, Universitas Islam Negeri (UIN) Syarif Hidayatullah Jakarta

 
 

ALGORITMA: Journal of Mathematics Education (AJME) is a peer-reviewed open-access journal which has been established in the field of mathematics education. This journal is published by Faculty of Educational Sciences, Universitas Islam Negeri (UIN) Syarif Hidayatullah Jakarta, in partnership with Indonesian Mathematics Educators Society (I-MES). Starting from 2019, ALGORITMA Journal of Mathematics Education (AJME) would be published twice a year. It is provided for lecturers, researchers, students of university, and mathematics school teachers who will publish research reports or literature review articles (only for invited contributors) on mathematics education. All submitted manuscripts will be reviewed by experts before accepted for publication. Each author is solely responsible for the content of published articles.

image host



Announcements


  Accreditation

Based on Ministry of Education and Culture, Research and Technology of the Republic of Indonesia Decree No. 164/E/KPT/2021, regarding the Accreditation Ranking of Scientific Journal Period II of 2021, dated Dec 27, 2021, which states that ALGORITMA Journal of Mathematics Education (AJME), has rank 4th (SINTA 4) started from Vol. 1 No. 1 of 2019 until Vol. 5 No. 2 of 2023


image host 

 




Vol 4, No 1 (2022): ALGORITMA Journal Of Mathematics Education

Articles